# SDR SWAA2013090919993

- Difficulty date: September 7, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 20,696 hours, 12,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 411A2212
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT COVER BROKEN.  R&R LIGHT ASSEMBLY IAW MM.
